Thread: Bad Headaches??
View Single Post
Unread 06-20-2011, 11:56 AM   #10
NancyB
Administrator
 
Posts: 25,466
Default

Hi Jenni, welcome! Are you making sure you're drinking enough water? That's the easiest thing to try first because even slight dehydration can cause headaches.

If you're still feeling like you're getting messed up from your dose, talk with your doctor about reducing it. The best dose is the lowest that stops cravings and withdrawals. When you started Suboxone, did you start at a low dose and then increase until your cravings and WDs stopped or were you just told to take 16mg.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote